# SDR UPS00233786

- Difficulty date: September 21, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Hold
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A P-WRITE UP, LOWER CARGO FIRE DETECTOR AMBER LIGHT.  *S/D*  GROUND CKS SATISFACTORY AT THIS TIME IAW MM 26-18-01.
